PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 5 | 936-948
Tytuł artykułu

Unramified cohomology of alternating groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove vanishing results for the unramified stable cohomology of alternating groups.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
5
Strony
936-948
Opis fizyczny
Daty
wydano
2011-10-01
online
2011-07-26
Twórcy
  • California State University
Bibliografia
  • [1] Adem A., Milgram R.J., Cohomology of Finite Groups, 2nd ed., Grundlehren Math. Wiss., 309, Springer, Berlin, 2004
  • [2] Bogomolov F.A., The Brauer group of quotient spaces of linear representations, Math. USSR-Izv., 1988, 30(3), 455–485 http://dx.doi.org/10.1070/IM1988v030n03ABEH001024
  • [3] Bogomolov F.A., Stable cohomology of groups and algebraic varieties, Russian Acad. Sci. Sb. Math., 1993, 76(1), 1–21 http://dx.doi.org/10.1070/SM1993v076n01ABEH003398
  • [4] Bogomolov F., Maciel J., Petrov T., Unramified Brauer groups of finite simple groups of Lie type Al, Amer. J. Math., 2004, 126(4), 935–949 http://dx.doi.org/10.1353/ajm.2004.0024
  • [5] Bogomolov F., Petrov T., Tschinkel Yu., Unramified cohomology of finite groups of Lie type, In: Cohomological and Geometric Approaches to Rationality Problems, Progr. Math., 282, Birkhäuser, Boston, 2010, 55–73 http://dx.doi.org/10.1007/978-0-8176-4934-0_3
  • [6] Colliot-Thélène J.-L., Birational invariants, purity and the Gersten conjecture, In: K-Theory and Algebraic Geometry: Connections with Quadratic Forms and Division Algebras, Santa Barbara, July 6–24, 1992, Proc. Sympos. Pure Math., 58(1), American Mathematical Society, Providence, 1995, 1–64
  • [7] Colliot-Thélène J.-L., Ojanguren M., Variétés unirationnelles non rationnelles: au-delà de l’exemple d’Artin et Mumford, Invent. Math., 1989, 97(1), 141–158 http://dx.doi.org/10.1007/BF01850658
  • [8] Fuks D.B., Cohomologies of the group COS mod 2, Funct. Anal. Appl., 1970, 4(2), 143–151 http://dx.doi.org/10.1007/BF01094491
  • [9] Garibaldi S., Merkurjev A., Serre J.-P., Cohomological Invariants in Galois Cohomology, Univ. Lecture Ser., 28, American Mathematical Society, Providence, 2003
  • [10] Kunyavskiĭ B., The Bogomolov multiplier of finite simple groups, In: Cohomological and Geometric Approaches to Rationality Problems, Progr. Math., 282, Birkhäuser, Boston, 2010, 209–217 http://dx.doi.org/10.1007/978-0-8176-4934-0_8
  • [11] Mann B.M., The cohomology of the alternating groups, Michigan Math. J., 1985, 32(3), 267–277 http://dx.doi.org/10.1307/mmj/1029003238
  • [12] Saltman D.J., Noether’s problem over an algebraically closed field, Invent. Math., 1984, 77(1), 71–84 http://dx.doi.org/10.1007/BF01389135
  • [13] Swan R.G., Invariant rational functions and a problem of Steenrod, Invent. Math., 1969, 7(2), 148–158 http://dx.doi.org/10.1007/BF01389798
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0061-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.